Alert archive / Missouri / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 24, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Apr 26, 2016, 9:24 AM CDT for 8 counties in Missouri. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2016, 9:24 AM CDT (14:24 UTC)
- Expired
- Apr 26, 2016, 10:15 AM CDT
- In force
- 51 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Carroll County, MO, Cass County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Pettis County, MO, Ray County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 40 km from the middle of the area, began a volume at 14:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 9:27 AM CDT | HAIL 1 | Columbus, MO | |
| Apr 26, 10:11 AM CDT | HAIL 1 | Whiteman Afb, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 6:23 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 2.4 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1934 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 628 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 268 m²/s²
- 0-3 km storm-relative helicity
- 330 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 22.6
The text
As transmitted.
091
WUUS53 KEAX 261424
SVREAX
MOC033-037-095-101-107-159-177-195-261515-
/O.NEW.KEAX.SV.W.0024.160426T1424Z-160426T1515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
924 AM CDT TUE APR 26 2016
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CARROLL COUNTY IN NORTH CENTRAL MISSOURI...
NORTHWESTERN PETTIS COUNTY IN CENTRAL MISSOURI...
LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI...
JOHNSON COUNTY IN WEST CENTRAL MISSOURI...
WESTERN SALINE COUNTY IN CENTRAL MISSOURI...
NORTHEASTERN CASS COUNTY IN WEST CENTRAL MISSOURI...
EASTERN RAY COUNTY IN WEST CENTRAL MISSOURI...
SOUTHEASTERN JACKSON COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 1015 AM CDT
* AT 924 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTH OF COWGILL TO NEAR LONE JACK...MOVING
EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WARRENSBURG...GRAIN VALLEY...PLEASANT HILL...OAK GROVE...RICHMOND...
ODESSA...HIGGINSVILLE...LEXINGTON...CARROLLTON...KNOB NOSTER...
CONCORDIA...HOLDEN...LAKE LOTAWANA...SWEET SPRINGS...WHITEMAN AIR FORCE
BASE...LONE JACK...WAVERLY...WELLINGTON...NORBORNE AND HARDIN.
THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 24 AND
69.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3876 9437 3950 9394 3940 9320 3860 9350
TIME...MOT...LOC 1424Z 262DEG 52KT 3945 9392 3880 9416
HAIL...1.25IN
WIND...60MPH
$$
PIETRYCHA3 follow-up statements
129
WWUS53 KEAX 261442
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
942 AM CDT TUE APR 26 2016
MOC037-095-261451-
/O.CAN.KEAX.SV.W.0024.000000T0000Z-160426T1515Z/
CASS MO-JACKSON MO-
942 AM CDT TUE APR 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CASS AND
SOUTHEASTERN JACKSON COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT FOR
NORTHWESTERN MISSOURI.
LAT...LON 3871 9412 3879 9413 3948 9377 3940 9320
3860 9350
TIME...MOT...LOC 1441Z 268DEG 49KT 3948 9361 3877 9389
$$
MOC033-101-107-159-177-195-261515-
/O.CON.KEAX.SV.W.0024.000000T0000Z-160426T1515Z/
CARROLL MO-PETTIS MO-LAFAYETTE MO-JOHNSON MO-SALINE MO-RAY MO-
942 AM CDT TUE APR 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR SOUTHERN CARROLL...NORTHWESTERN PETTIS...LAFAYETTE...JOHNSON...
WESTERN SALINE AND SOUTHEASTERN RAY COUNTIES...
AT 941 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHWEST OF CARROLLTON TO 6 MILES NORTHEAST
OF HOLDEN...MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WARRENSBURG...ODESSA...HIGGINSVILLE...LEXINGTON...CARROLLTON...KNOB
NOSTER...CONCORDIA...HOLDEN...SWEET SPRINGS...WHITEMAN AIR FORCE BASE...
WAVERLY...NORBORNE...HARDIN...CORDER...ALMA...KINGSVILLE...MALTA BEND...
BLACKBURN...MAYVIEW AND WHITEMAN AFB.
THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 35 AND
69.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3871 9412 3879 9413 3948 9377 3940 9320
3860 9350
TIME...MOT...LOC 1441Z 268DEG 49KT 3948 9361 3877 9389
HAIL...1.25IN
WIND...60MPH
$$
PIETRYCHA009
WWUS53 KEAX 261450
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
950 AM CDT TUE APR 26 2016
MOC033-101-107-159-177-195-261515-
/O.CON.KEAX.SV.W.0024.000000T0000Z-160426T1515Z/
CARROLL MO-PETTIS MO-LAFAYETTE MO-JOHNSON MO-SALINE MO-RAY MO-
950 AM CDT TUE APR 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR SOUTHERN CARROLL...NORTHWESTERN PETTIS...LAFAYETTE...JOHNSON...
WESTERN SALINE AND EAST CENTRAL RAY COUNTIES...
AT 950 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF BOSWORTH TO WARRENSBURG...MOVING EAST
AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WARRENSBURG...HIGGINSVILLE...CARROLLTON...KNOB NOSTER...CONCORDIA...
HOLDEN...SWEET SPRINGS...WHITEMAN AIR FORCE BASE...WAVERLY...NORBORNE...
CORDER...ALMA...MALTA BEND...BLACKBURN...MAYVIEW...WHITEMAN AFB...WAKENDA...
CENTERVIEW...EMMA AND MIAMI.
THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 40 AND
69.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3870 9407 3947 9370 3940 9320 3860 9350
TIME...MOT...LOC 1450Z 262DEG 52KT 3950 9345 3879 9373
HAIL...1.25IN
WIND...60MPH
$$
PIETRYCHA753
WWUS53 KEAX 261508
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1008 AM CDT TUE APR 26 2016
MOC177-261517-
/O.CAN.KEAX.SV.W.0024.000000T0000Z-160426T1515Z/
RAY MO-
1008 AM CDT TUE APR 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL RAY COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT FOR
NORTHWESTERN MISSOURI.
LAT...LON 3863 9368 3943 9339 3940 9320 3860 9350
TIME...MOT...LOC 1507Z 262DEG 52KT 3953 9316 3882 9344
$$
MOC033-101-107-159-195-261515-
/O.CON.KEAX.SV.W.0024.000000T0000Z-160426T1515Z/
CARROLL MO-PETTIS MO-LAFAYETTE MO-JOHNSON MO-SALINE MO-
1008 AM CDT TUE APR 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR SOUTHEASTERN CARROLL...NORTHWESTERN PETTIS...SOUTHEASTERN
LAFAYETTE...EASTERN JOHNSON AND WESTERN SALINE COUNTIES...
AT 1007 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF BRUNSWICK TO NEAR LA MONTE...MOVING
EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
KNOB NOSTER...SWEET SPRINGS...WHITEMAN AIR FORCE BASE...MALTA BEND...
BLACKBURN...WHITEMAN AFB...WAKENDA...EMMA...MIAMI...DE WITT...MOUNT LEONARD
AND GRAND PASS.
THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 60 AND
69.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3863 9368 3943 9339 3940 9320 3860 9350
TIME...MOT...LOC 1507Z 262DEG 52KT 3953 9316 3882 9344
HAIL...1.25IN
WIND...60MPH
$$
PIETRYCHAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 5:54 AM CDT, 3 hours 30 minutes earlier.
Area forecast discussion, Apr 26, 5:54 AM CDT, 3 hours 30 minutes before
Area Forecast Discussion National Weather Service Kansas City/Pleasant Hill MO 554 AM CDT TUE APR 26 2016 .Discussion... Issued at 416 AM CDT TUE APR 26 2016 Early morning elevated convection will continue to fire south of a stationary frontal boundary draped across northeast Kansas and northern Missouri. A stout EML will continue to support modest instability with further destabilization through the morning hours. Storms early on will be relatively isolated and should remain north of the I-70 corridor until daybreak. Overnight convection has been slow to strengthen given the lack of instability, though should start to see more widespread development in the early to mid morning hours. A larger cluster of storms developing over north central Kansas, where more supportive instability is present, will likely generate a cold pool sufficient enough to steer nearby convection to the southeast. As these elevated storms strengthen after daybreak, some storms may produce large hail until the mid morning. As this activity slides to the southeast through the late morning to early afternoon, there should be a bit of a break in the activity until the late afternoon and early evening hours. The anticipated deep upper low will center across western Kansas while at the surface, a dryline will reside from central Texas up to south central Nebraska. Morning convection may limit instability to a degree, though cloud cover should thin out enough to generate surface based CAPE values over 2000 Jkg by the mid afternoon. More robust convection will fire along the dry line well to the west of the area through the early afternoon. This convection will then slide into eastern Kansas and western Missouri by the late afternoon. Will also need to monitor the potential for convection ahead of the dryline within an area of surface convergence. As the storms over eastern Kansas approach the area, will likely transition to a linear mode with bowing segments. Large hail and damaging winds will be the primary hazards, particularly for western Missouri, though a few embedded tornadoes cannot be ruled out. The next round of activity, which could be more pronounced for the CWA, arrives during Wednesday as the dryline advances toward eastern Kansas. Modest instability looks to develop across eastern Kansas along with central and southwest Missouri as previous convection clears out. Most of the expected convection should develop over central and eastern Missouri, though will need to monitor points west, particularly northwest Missouri as the stacked low could produce a few tornadoes. The active pattern will subside temporarily heading into Thursday and Friday, though another upper low will deepen across the southwest during this time. Could see late week convection by late Friday as a warm front lifts north. A few rounds of storms with potential severe storms will then develop through the weekend as the surface low lifts to the northwest into the Central Plains. && .Aviation...(For the 12Z TAFS through 12Z Wednesday Morning) Issued at 545 AM CDT TUE APR 26 2016 Developing thunderstorms over NE Kansas will slide to the southeast and should clip the KC metro through the early morning hours. Visibility and ceilings will likely decrease to MVFR should the storms drop far enough south as expected. This will be followed by a break in the activity through much of the afternoon with conditions returning to VFR. More widespread thunderstorms will then develop ahead of a dryline over central Kansas and work their way into the terminals this evening. Ceilings may periodically drop to IFR within the stronger storms, though prevailing MVFR looks probable overall. These will then begin to taper off toward the very end of the forecast period. && .EAX Watches/Warnings/Advisories... KS...None. MO...None. && Discussion...Welsh Aviation...Welsh
Hazardous weather outlook, Apr 26, 5:34 AM CDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 534 AM CDT TUE APR 26 2016 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-271045- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 534 AM CDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MORNING THUNDERSTORMS COULD PRODUCE LARGE HAIL. A SECOND ROUND OF POTENTIALLY SEVERE WEATHER IS POSSIBLE TONIGHT. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS AS WELL AS LOCALLY HEAVY RAINFALL. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THUNDERSTORMS WILL CONTINUE ON WEDNESDAY WITH ANOTHER THREAT FOR SEVERE STORMS. ADDITIONAL THUNDERSTORMS ARE LIKELY FROM FRIDAY NIGHT THROUGH THE WEEKEND. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Local storm report, Apr 26, 8:45 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
845 AM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 AM TSTM WND GST TRIMBLE 39.47N 94.56W
04/26/2016 E60 MPH CLINTON MO AMATEUR RADIO
ALSO QUARTER SIZED HAIL WITH WIND
&&
ABAILEYLocal storm report, Apr 26, 8:46 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
846 AM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 AM HAIL 5 N BLUE SPRINGS 39.09N 94.28W
04/26/2016 E1.75 INCH JACKSON MO PUBLIC
REPORTED AT LAKE CITY AMMUNITION PLANT
&&
ABAILEYLocal storm report, Apr 26, 8:49 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
849 AM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 AM HAIL LEE'S SUMMIT 38.91N 94.38W
04/26/2016 M1.00 INCH JACKSON MO TRAINED SPOTTER
50TH AND TODD GEORGE RD, PEA TO QUARTER SIZE HAIL.
&&
KBRONISLocal storm report, Apr 26, 9:11 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
911 AM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 AM HAIL INDEPENDENCE 39.09N 94.35W
04/26/2016 E1.00 INCH JACKSON MO PUBLIC
VIA TWITTER
&&
ABAILEYLocal storm report, Apr 26, 9:15 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
915 AM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 AM HAIL RICHMOND 39.28N 93.97W
04/26/2016 M1.00 INCH RAY MO TRAINED SPOTTER
PEAS SIZE TO QUARTER SIZE HAIL, STILL COMING DOWN.
&&
KBRONISLocal storm report, Apr 26, 9:16 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
916 AM CDT TUE APR 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 AM HAIL ODESSA 39.00N 93.95W
04/26/2016 E1.25 INCH LAFAYETTE MO PUBLIC
VIA TWITTER
&&
ABAILEYThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 4:04 AM CDT | Special Weather Statement | EAX | Ray | 26 min |
| Apr 26, 4:35 AM CDT | Special Weather Statement | EAX | Clay, Platte, Ray | 25 min |
| Apr 26, 5:05 AM CDT | Special Weather Statement | EAX | Buchanan | 25 min |
| Apr 26, 6:45 AM CDT | Severe Thunderstorm Warning | EAX | Holt | 30 min |
| Apr 26, 6:47 AM CDT | Special Weather Statement | EAX | Buchanan | 28 min |
| Apr 26, 6:49 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, DeKalb | 26 min |
| Apr 26, 7:11 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Holt, Platte | 49 min |
| Apr 26, 7:12 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 33 min |
| Apr 26, 7:21 AM CDT | Special Weather Statement | EAX | Carroll | 24 min |
| Apr 26, 7:25 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Clinton, Platte | 35 min |
| Apr 26, 7:51 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Caldwell, Clay, Clinton, Daviess and 4 more | 54 min |
| Apr 26, 8:11 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Lafayette, Ray | 34 min |
| Apr 26, 8:22 AM CDT | Special Weather Statement | EAX | Jackson | 23 min |
| Apr 26, 8:44 AM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Clay, Clinton, DeKalb, Jackson and 5 more | 46 min |
| Apr 26, 9:00 AM CDT | Flash Flood Warning | EAX | Clay, Clinton, Platte | 4 hr |
| Apr 26, 9:35 AM CDT | Special Weather Statement | EAX | Chariton, Grundy, Linn, Livingston, Sullivan | 40 min |
| Apr 26, 10:06 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Cooper, Howard, Johnson, Pettis and 1 more | 39 min |
| Apr 26, 10:24 AM CDT | River Flood Warning | EAX | Platte | 9 days |
| Apr 26, 10:24 AM CDT | River Flood Warning | EAX | Buchanan | 7 days |
| Apr 26, 10:24 AM CDT | River Flood Warning | EAX | Platte | 8 days |
| Apr 26, 10:40 AM CDT | Severe Thunderstorm Warning | EAX | Chariton, Cooper, Howard, Linn, Macon, Pettis and 2 more | 50 min |
| Apr 26, 10:47 AM CDT | Areal Flood Advisory | EAX | Pettis | 3 hr |
| Apr 26, 11:09 AM CDT | Areal Flood Warning | EAX | Clay, Platte | 6 hr |
| Apr 26, 11:20 AM CDT | Flash Flood Warning | EAX | Cooper | 3 hr |
| Apr 26, 12:02 PM CDT | River Flood Warning | EAX | Clay, Platte | 26 hr |
| Apr 26, 12:06 PM CDT | River Flood Warning | EAX | Clay, Ray | 29 hr |
| Apr 26, 3:50 PM CDT | Flash Flood Watch | EAX | Andrew, Atchison, Bates, Buchanan, Caldwell, Cass and 14 more | 14 hr |
| Apr 26, 6:09 PM CDT | Special Weather Statement | EAX | Holt | 51 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.